메뉴 건너뛰기




Volumn 33, Issue 3, 2000, Pages 579-590

On a transcendental equation related to Painlevé III, and its discrete forms

Author keywords

[No Author keywords available]

Indexed keywords


EID: 0034723122     PISSN: 03054470     EISSN: None     Source Type: Journal    
DOI: 10.1088/0305-4470/33/3/311     Document Type: Article
Times cited : (22)

References (19)
  • 11
    • 0002050296 scopus 로고    scopus 로고
    • On some 'Schwarzian equations and their discrete analogues'
    • ed A S Fokas and I M Gel'fand (Balse: Birkhäuser)
    • Nijhoff F W 1996 On some 'Schwarzian equations and their discrete analogues' Algebraic Aspects of Integrable Systems; In Memory of Irene Dorfman ed A S Fokas and I M Gel'fand (Balse: Birkhäuser) p 237
    • (1996) Algebraic Aspects of Integrable Systems; In Memory of Irene Dorfman , pp. 237
    • Nijhoff, F.W.1


* 이 정보는 Elsevier사의 SCOPUS DB에서 KISTI가 분석하여 추출한 것입니다.